# SDR QMLA2017011817011

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 4,625 hours
- Engine: Pwa PW206A
- Engine time: 5,125 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Part time: 5,126 hours, 15,149 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

NR 1 ENGINE, OIL CHIP WARNING LIGHT ILLUMINATED IN FLIGHT.
